# SDR 95ZZZX3496

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2168A
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987010
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 1,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRUNNION CRACKED.  SUSPECT NOSE GEAR TURNED TOO FAR.  LOWER REAR CASTING CRACKED WHERE EXTENSION LINK ATTACHES.
